MAUDE Adverse Event Report: Remote Diagnostic Technologies Ltd. TEMPUS LS; LOW ENERGY DEFIBRILLATOR

Remote Diagnostic Technologies Ltd. TEMPUS LS; LOW ENERGY DEFIBRILLATOR
Model Number 00-3020
Medical Device Problem Code Failure to Discharge (1169)
Health Effect - Clinical Codes Unspecified Heart Problem (4454); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
This report is based on information provided by remote service engineer rse and is currently under investigation by the philips complaint handling team.Philips received a complaint on the tempus pro indicating while on a call, the crew report the monitor was powered on and charged appropriately for defibrillation.On multiple occasions, after charging to the selected energy level, activation of the shock button did not deliver a shock.In at least one instance, the charge was automatically cancelled when attempting to deliver the shock.At other times during the same resuscitation, the device functioned normally and successfully delivered defibrillation.Additionally, there were episodes of noticeable delay between pressing the shock button and energy delivery.The crew also report this malfunction was intermittent and inconsistent throughout the event.There was no reported impact to the patient at this time.

Brand Name
TEMPUS LS
Common Device Name
LOW ENERGY DEFIBRILLATOR
Manufacturer (Section D)
Remote Diagnostic Technologies Ltd.
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 6XW
UK  GU14 6XW
Manufacturer (Section G)
Remote Diagnostic Technologies Ltd.
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 6XW
UK   GU14 6XW
Manufacturer Contact
(sharunyan) thavarajan
altgasse 68
aerospace boulevard
baar 6341
SZ   6341
+41()0417664242
MDR Report Key24574327
Report Number3003832357-2026-100151
Device Sequence Number10474682
Product Code LDD
UDI-Device Identifier07613365002737
UDI-Public(01)07613365002737
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K200849
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00-3020
Device Catalogue Number989706001681
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer09/14/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown